zbMATH — the first resource for mathematics

Generalized Wright stability for distributed fractional-order nonlinear dynamical systems and their synchronization. (English) Zbl 1430.34007
Summary: In this article, we present a generalization of stability theorems for Caputo fractional derivative to the distributed fractional-order (DFO) case by using the Laplace transform and the asymptotical expansion of the generalized Mittag-Leffler function. We propose the definition of the generalized Wright stability to study the stability of DFO nonlinear dynamical system using Lyapunov direct method. The linear feedback control is used to stabilize a class of chaotic DFO nonlinear dynamical systems. Using Lyapunov direct method, we study the synchronization between two identical chaotic systems and between two other different in the linear terms. The chaotic DFO Lorenz system is given as an example to achieve the linear feedback control technique. Another two examples which are chaotic DFO complex Chen and Lü systems are used to show the validity and feasibility of our proposed synchronization scheme. Numerical simulations are implemented to verify the results of these investigations.
34A08 Fractional ordinary differential equations and fractional differential inclusions
34D06 Synchronization of solutions to ordinary differential equations
26A33 Fractional derivatives and integrals
34C28 Complex behavior and chaotic systems of ordinary differential equations
Full Text: DOI
[1] Caputo, M.: Elasticita e dissipazione. Zanichelli (1969)
[2] Atanackovic, T., Budincevic, M., Pilipovic, S.: On a fractional distributed-order oscillator. J. Phys. A Math. Gen. 38, 6703 (2005) · Zbl 1074.74030
[3] Tavazoei, M.S.: Fractional/distributed-order systems and irrational transfer functions with monotonic step responses. J. Vib. Control 20, 1697-1706 (2014) · Zbl 1348.93263
[4] Atanackovic, T.M.: On a distributed derivative model of a viscoelastic body. Comptes Rendus Mecanique 331, 687-692 (2003) · Zbl 1177.74093
[5] Caputo, M.: Mean fractional-order-derivatives differential equations and filters. Annali dellUniversita di Ferrara 41, 73-84 (1995) · Zbl 0882.34007
[6] Bagley, R., Torvik, P.: On the existence of the order domain and the solution of distributed order equations-Part I. Int. J. Appl. Math. 2, 865-882 (2000) · Zbl 1100.34006
[7] Aboelenen, T.: Local discontinuous Galerkin method for distributed-order time and space-fractional convection – diffusion and Schrödinger-type equations. Nonlinear Dyn. 92(2), 395-413 (2018). https://doi.org/10.1007/s11071-018-4063-y · Zbl 1398.35261
[8] Lorenzo, C.F., Hartley, T.T.: Variable order and distributed order fractional operators. Nonlinear Dyn. 29, 57-98 (2002) · Zbl 1018.93007
[9] Oustaloup, A.: Diversity and Non-integer Differentiation for System Dynamics. Wiley, New York (2014) · Zbl 1294.93001
[10] Zhang, R., Yang, S.: Adaptive synchronization of fractional-order chaotic systems via a single driving variable. Nonlinear Dyn. 66, 831-837 (2011) · Zbl 1242.93030
[11] Xu, Y., He, Z.: Synchronization of variable-order fractional financial system via active control method. Open Phys. 11, 824-835 (2013)
[12] Si, G., Sun, Z., Zhang, Y., Chen, W.: Projective synchronization of different fractional-order chaotic systems with non-identical orders. Nonlinear Anal. Real World Appl. 13, 1761-1771 (2012) · Zbl 1257.34040
[13] Dabiri, A., Moghaddam, B.P., Machado, J.T.: Optimal variable-order fractional PID controllers for dynamical systems. J. Comput. Appl. Math. 339, 40-48 (2018) · Zbl 1392.49033
[14] Moghaddam, B.P., Yaghoobi, S., Machado, J.T.: An extended predictor-corrector algorithm for variable-order fractional delay differential equations. J. Comput. Nonlinear Dyn. 11, 061001 (2016)
[15] Diethelm, K., Ford, N.J.: Numerical analysis for distributed-order differential equations. J. Comput. Appl. Math. 225, 96-104 (2009) · Zbl 1159.65103
[16] Ford, N.J., Morgado, M.L.: Distributed order equations as boundary value problems. Comput. Math. Appl. 64, 2973-2981 (2012) · Zbl 1268.45005
[17] Moghaddam, B., Machado, J.T., Morgado, M.: Numerical approach for a class of distributed order time fractional partial differential equations. Appl. Numer. Math. 136, 152-162 (2019) · Zbl 1407.65122
[18] Podlubny, I., Skovranek, T., Jara, B.M.V., Petras, I., Verbitsky, V., Chen, Y.: Matrix approach to discrete fractional calculus III: non-equidistant grids, variable step length and distributed orders. Phil. Trans. R. Soc. A 371, 20120153 (2013) · Zbl 1339.65094
[19] Zaky, M., Doha, E., Machado, J.T.: A spectral numerical method for solving distributed-order fractional initial value problems. J. Computat. Nonlinear Dyn. 13, 101007 (2018)
[20] Li, Y., Chen, Y., Podlubny, I.: Mittag-Leffler stability of fractional order nonlinear dynamic systems. Automatica 45, 1965-1969 (2009) · Zbl 1185.93062
[21] Li, Y., Chen, Y., Podlubny, I.: Stability of fractional-order nonlinear dynamic systems: Lyapunov direct method and generalized Mittag-Leffler stability. Comput. Math. Appl. 59, 1810-1821 (2010) · Zbl 1189.34015
[22] Aguila-Camacho, N., Duarte-Mermoud, M.A., Gallegos, J.A.: Lyapunov functions for fractional order systems. Commun. Nonlinear Sci. Numer. Simul. 19, 2951-2957 (2014)
[23] Fernandez-Anaya, G., Nava-Antonio, G., Jamous-Galante, J., Muñoz-Vega, R., Hernández-Martínez, E.: Lyapunov functions for a class of nonlinear systems using Caputo derivative. Commun. Nonlinear Sci. Numer. Simul. 43, 91-99 (2017)
[24] Fernández-Anaya, G., Nava-Antonio, G., Jamous-Galante, J., Muñoz-Vega, R., Hernández-Martínez, E.: Asymptotic stability of distributed order nonlinear dynamical systems. Commun. Nonlinear Sci. Numer. Simul. 48, 541-549 (2017)
[25] Carletti, T., Serra, R., Poli, I., Villani, M., Filisetti, A.: Sufficient conditions for emergent synchronization in protocell models. J. Theor. Biol. 254, 741-751 (2008) · Zbl 1400.92032
[26] Hrg, D.: Synchronization of two Hindmarsh-Rose neurons with unidirectional coupling. Neural Netw. 40, 73-79 (2013) · Zbl 1283.92017
[27] Mahmoud, G.M., Mahmoud, E.E., Arafa, A.A.: On projective synchronization of hyperchaotic complex nonlinear systems based on passive theory for secure communications. Phys. Scr. 87, 055002 (2013) · Zbl 1278.93133
[28] Mahmoud, G.M., Mahmoud, E.E., Arafa, A.A.: Projective synchronization for coupled partially linear complex-variable systems with known parameters. Math. Methods Appl. Sci. 40, 1214-1222 (2017) · Zbl 1366.34072
[29] Kocarev, L., Parlitz, U.: General approach for chaotic synchronization with applications to communication. Phys. Rev. Lett. 74, 5028 (1995)
[30] Mahmoud, G.M., Ahmed, M.E., Abed-Elhameed, T.M.: Active control technique of fractional-order chaotic complex systems. Eur. Phys. J. Plus 131, 200 (2016)
[31] Chen, S., Lü, J.: Synchronization of an uncertain unified chaotic system via adaptive control. Chaos, Solitons Fractals 14, 643-647 (2002) · Zbl 1005.93020
[32] Jackson, E.A., Grosu, I.: An open-plus-closed-loop (OPCL) control of complex dynamic systems. Phys. D: Nonlinear Phenom. 85, 1-9 (1995) · Zbl 0888.93034
[33] Rafikov, M., Balthazar, J.M.: On control and synchronization in chaotic and hyperchaotic systems via linear feedback control. Commun. Nonlinear Sci. Numer. Simul. 13, 1246-1255 (2008) · Zbl 1221.93230
[34] Wan, C.-J., Bernstein, D.S.: Nonlinear feedback control with global stabilization. Dyn. Control 5, 321-346 (1995) · Zbl 0841.93067
[35] Mahmoud, G.M., Abed-Elhameed, T.M., Farghaly, A.A.: Double compound combination synchronization among eight n-dimensional chaotic systems. Chin. Phys. B 27, 80502 (2018)
[36] Miller, K.S., Ross, B.: An introduction to the fractional calculus and fractional differential equations. Wiley, New York (1993) · Zbl 0789.26002
[37] Jiao, Z., Chen, Y.-Q., Podlubny, I.: Distributed-order Dynamic Systems: Stability, Simulation. Applications and Perspectives. Springer, London (2012) · Zbl 1401.93005
[38] Podlubny, I.: Fractional Differential Equations: An Introduction to Fractional Derivatives, Fractional Differential Equations, to Methods of Their Solution and Some of Their Applications, vol. 198. Elsevier, Amsterdam (1998) · Zbl 0924.34008
[39] Abramowitz, M., Stegun, I.A.: Handbook of Mathematical Functions: With Formulas, Graphs, and Mathematical Tables, vol. 55. Courier Corporation, North Chelmsford (1965) · Zbl 0171.38503
[40] Ye, H., Gao, J., Ding, Y.: A generalized Gronwall inequality and its application to a fractional differential equation. J. Math. Anal. Appl. 328, 1075-1081 (2007) · Zbl 1120.26003
[41] Lu, J., Ho, D.W., Cao, J.: A unified synchronization criterion for impulsive dynamical networks. Automatica 46, 1215-1221 (2010) · Zbl 1194.93090
[42] Ye, H., Liu, F., Anh, V., Turner, I.: Numerical analysis for the time distributed-order and Riesz space fractional diffusions on bounded domains. IMA J. Appl. Math. 80, 825-838 (2013) · Zbl 1337.65120
[43] Chen, J., Li, C., Yang, X.: Chaos synchronization of the distributed-order lorenz system via active control and applications in chaotic masking. Int. J. Bifurc. Chaos 28, 1850121 (2018) · Zbl 1402.93024
[44] Diethelm, K., Ford, N.J., Freed, A.D.: Detailed error analysis for a fractional Adams method. Numer. Algorithms 36, 31-52 (2004) · Zbl 1055.65098
[45] Diethelm, K., Ford, N.J., Freed, A.D.: A predictor-corrector approach for the numerical solution of fractional differential equations. Nonlinear Dyn. 29, 3-22 (2002) · Zbl 1009.65049
[46] Grigorenko, I., Grigorenko, E.: Chaotic dynamics of the fractional Lorenz system. Phys. Rev. Lett. 91, 034101 (2003)
[47] Mahmoud, G.M., Aly, S.: Periodic attractors of complex damped non-linear systems. Int. J. Non-Linear Mech. 35, 309-323 (2000) · Zbl 1068.70525
[48] Mahmoud, G.M., Mahmoud, E.E., Ahmed, M.E.: A hyperchaotic complex Chen system and its dynamics. Int. J. Appl. Math. Stat 12, 90-100 (2007) · Zbl 1136.37327
[49] Mahmoud, G.M., Mahmoud, E.E., Arafa, A.A.: Passive control of n-dimensional chaotic complex nonlinear systems. J. Vib. Control 19, 1061-1071 (2013) · Zbl 1358.34069
[50] Mahmoud, G.M., Bountis, T., Mahmoud, E.E.: Active control and global synchronization of the complex Chen and Lü systems. Int. J. Bifurc. Chaos 17, 4295-4308 (2007) · Zbl 1146.93372
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.